A question about serrapeptase and ovarian cysts (endometrioma)

Hello everyone,

I have a cyst on my left ovary and started taking serrapeptase after Reading success stories from people who got rid of their cysts after taking serrapeptase. I've been taking these capsules for a little more than 2 weeks and have been fine most of the time, but then there are moments/ hours when I feel such pain or twitches from my ovaries. I also get kind of a burning sensation high up in my stomach every once in a while. Apart from all this, I also pee A LOT more than usual.

Did this happen to any of you? What are the signs that serrapeptase works?

Sincerely,

Leah

1 Reply

oldestnewest
  • If anyone else takes this they may be able to comment but there is currently no evidence to support the use of this chemical in medicine. Since endo is an immune system condition involving allergic reactions then I would be very wary of taking chemicals for which potential dangers are unknown.

You may also like...